# SDR ANCF2011052900091

- Difficulty date: October 30, 2011
- Submitted: November 1, 2011
- Operation: Air carrier
- Aircraft: N968AV
- Make and model: Airbus A330-243
- Aircraft serial: 1009
- Aircraft time: 12,959 hours, 2,152 cycles
- System (JASC): 7711 · Engine Pressure Ratio (EPR)
- Part: Epr System
- Condition: Malfunctioned
- Location: Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

AT CLO AIRPORT THE TAKEOFF WAS DISCONTINUED DUE TO TRANSIT ECAM INDICATION "ENG THRUST LOSS" AFTER ALL VERIFICATIONS A NORMAL TAKEOFF WAS DONE.  T/S 71-00-00-810-922A INCORRECT EPR TAR GET COMPUTATION CARRIED OUT.  NO PFR REPORT ACMS LABEL CALL UP WITH ENG NR 1 AND NR 2 RUNNING PERFORMED ALL BITS OK NO FAULT TEST OK.
